Sato Pharmaceutical Stonarini Sat 36 tablets for children

Sato Pharmaceutical Stonarini Sat 36 tablets for children

  • $27.00
    Unit price per 
Tax included. Shipping 🚚 Worldwide Shipping.

Only 0 left!
Will not ship until

○ It is recommended for children who are not good at tablets because it dissolves quickly in the mouth without water. ○ Contains ingredients that are relatively drowsy among antihistamines. ○ A strawberry-flavored chewable lock that can be taken by children aged 5 years. Check the drug description document with PDF

Ingredients / quantity / usage Ingredients / quantity 9 tablets d-chlorpheniramine maleate ・ ・ ・ 4mg (suppresses allergic symptoms such as sneezing, nasal congestion, and stuffy nose.) Phenilefurin hydrochloride ・ ・ ・ 15mg (Suppresses nasal mucosal sneezing (sneezing) and swelling, and relieves nasal congestion.) Veradonna total alkaloids ・ ・ ・ 0.4mg As additives, erythritol, D-mannitol, hydroxypropyl cellulose, iron sesquioxide, aspartame (L-phenylalanine compound), sneezing Na, sneezing, fragrance (glycerin, propylene glycol, partial hydrolyzate of starch) , Contains ethyl vanillin, vanillin, ethanol) and 1 other ingredient. Dosage and administration The following single dose should be taken by chewing or dissolving in the mouth. Take at least 4 hours between doses. ○ 11-14 years old ・ ・ ・ 3 tablets per dose, 3 times a day ○ 7-10 years old ・ ・ ・ 2 tablets per dose, 3 times a day ○ 5-6 years old ・ ・ ・Dosage 1 tablet, 3 times a day ○ Under 5 years old ・ ・ ・ Do not take [Notes on dosage and administration] (1) Please strictly observe the prescribed dosage and administration. (2) If you want to take it to children, please take it under the guidance and supervision of their parents. (3) Take out the tablets as soon as possible. (4) This drug may be taken with water. Formulation / Shape Chewable Tablets

Efficacy Efficacy Relief of the following symptoms due to acute rhinitis, allergic rhinitis or sinusitis: sneezing, runny nose (excessive nasal discharge), stuffy nose, nasal congestion, sore throat, Head weight (heavy head)

Precautions for use Precautions for use 1. Do not use any of the following medicines while taking this drug. Other oral medicines for rhinitis, oral medicines containing antihistamines (cold medicine, antitussive expectorant, vehicle sickness medicine, allergy medicine, etc.), Gastrointestinal analgesics and antispasmodics 2. Do not operate vehicles or machinery after taking this medicine (symptoms such as drowsiness, blurred vision, and abnormal glare may occur.) 3. Please do not use it continuously for a long period of time. The following people, please consult your doctor, pharmacist or registered distributor before taking (1) People who are treated by a doctor. (2) Pregnant women or those who are thought to be pregnant. (3) Elderly people. (4) People who have had allergic symptoms due to drugs. (5) People with the following symptoms. High fever, difficulty urinating (6) Persons who received the following diagnosis. Glaucoma, diabetes, hypothyroidism, heart disease, hypertension 2. If you experience any of the following symptoms after taking this medicine, you may have side effects. Stop taking this medicine immediately and consult a doctor, pharmacist or registered distributor with this document. Related parts: Symptoms Skin: Nausea / redness , Itching Digestive system: Nausea / vomiting, loss of appetite Psychoneurological system: Headache Urinary organs: Difficulty urinating Others: Hot face, abnormal glare In rare cases, the following serious symptoms may occur. In that case, please see a doctor immediately. Name of symptom: Symptom aplastic anemia: Blue bruise, nosebleed, bleeding of toothpaste, fever, pale skin and mucous membrane, tiredness, palpitation, shortness of breath, feeling sick, hematuria, etc. appear. Agranulocytosis: Sudden high fever, chills, sore throat, etc. appear. 3. 3. After taking this medicine, the following symptoms may appear. If such symptoms persist or increase, stop taking this medicine and consult a doctor, pharmacist or registered distributor. Dry mouth, drowsiness , Constipation, blurred vision 4.5 If the symptoms do not improve after taking this drug for 5 to 6 days, discontinue administration and consult a doctor, pharmacist or registered distributor with this document. Although it is for children, it contains general precautions specified as an internal medicine for rhinitis. Precautions for storage and handling (1) Direct sunlight

JAN: 4987316012841


We Also Recommend